# SDR SIMA2476

- Difficulty date: September 3, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N393AE
- Make and model: Saab 340B
- Aircraft serial: 340B393
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253721459
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FOUND CORROSION ON SEAT TRACK RBL 15.8 IN THE GALLEY AT FS 258.  REPLACED SEAT TRACK RBL 15.8.  (M)
